# SDR FDEA201112045140

- Difficulty date: December 4, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- Aircraft time: 74,865 hours, 47,295 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 652163229
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD T/E MIDFLAP TOP AREA INBD SIDE HAS THREE DENTS.  FOUND OUT OF LIMITS IAW SRM 57-50-1, FIG 3, CUT-OUT DAMAGE AND FABRICATED REPAIR DOUBLER AND FILLER IAW SRM 57-50-4, FIG 2 & 57-50-2, FIG 3, INSTALLED REPAIR FILLER AND DOUBLER AT LT INBD MID FLAPS L/E SKIN AT WBL 95, WS 240 IAW SRM 57-50-4, FIG 2 & 51-30-2 & EA 7-5750-143960.
